# SDR CALA2024112602957

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 50,775 hours, 17,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A555822
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE BEAM AT STA 1016 RBL 35 WITH CORROSION SPOTS ON UPPER SURFACE. (REF AAR N/R 9919511) REPAIRED FLOOR BEAM AT STA 1016 AND RBL 35 ON MAIN CABIN AFT WET AREA AS PER EC/RA 5370-01149.
